Journal of the Mathematical Society of Japan

Sur une g\'en\'eralisation de l'int\'egrale (E. R.) et un th\'eor\`eme g\'en\'eral de l'int\'egration par parties

Par Hatsuo OKANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 4 (1962), 430-442.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261060479

Digital Object Identifier
doi:10.2969/jmsj/01440430

Mathematical Reviews number (MathSciNet)
MR0145043

Zentralblatt MATH identifier
0132.03701

Subjects
Primary: 28.25
Secondary: 26.46

Citation

Hatsuo OKANO, Par. Sur une g\'en\'eralisation de l'int\'egrale (E. R.) et un th\'eor\`eme g\'en\'eral de l'int\'egration par parties. J. Math. Soc. Japan 14 (1962), no. 4, 430--442. doi:10.2969/jmsj/01440430. https://projecteuclid.org/euclid.jmsj/1261060479


Export citation